# SDR SWIA200719124

- Difficulty date: October 2, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 13,067 hours, 11,524 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR DOES NOT TEST, FOUND AT C-CHECK.  REPLACED LAVATORY SMOKE DETECTOR PER CRJ200 AMM 26-16-01-400-801.  OPERATIONAL TEST IS GOOD.
